# SDR DALA2023012400563

- Difficulty date: January 21, 2023
- Submitted: January 24, 2023
- Operation: Air carrier
- Aircraft: N844MH
- Make and model: Boeing 767432ER
- Aircraft serial: 29717
- Aircraft time: 84,250 hours, 14,344 cycles
- System (JASC): 5753 · Trailing Edge Flaps
- Part: Flap Track
- Condition: Cracked
- Location: Lt Wing Flap
- Stage of operation: IN
- How discovered: O
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

FOUND OUT LH WING IB AFT FLAP IB TRACK ATTACHED FITTING CRACKED AT IB FWD FLAP AFT WEB.   LH WING I/B AFT FLAP I/B TRACK ATTACHED FITTING CRACK WITH 6.3" AT I/B FWD FLAP AFT WEB, REMOVED AND FABRICATED, INSTALLED AS PER PRI: 605334-14.
